Spring Bank Holiday and Platinum Jubilee Online Customer Service Opening Times:

Thursday 2nd June: 9am - 12noon
Friday 3rd June: Closed

Benylin Cold & Flu Day & Night Max Strength Capsules Pack of 16

£3.79 Save: £1.20 RRP: £4.99

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Benylin
Code: 3394285
Weight: 175g (includes packaging)

Description

Benylin Cold & Flu Day & Night Max Strength Capsules help relieve the symptoms of colds and flu including:

  • aches and pains
  • headache
  • blocked nose
  • sore throat
  • fever

The day capsules can also relieve tiredness and drowsiness.

Always read the label.

Directions

For oral use only.

Do not take more medicine than the label tells you to.

Children under 16 years old: This medicine is not recommended for children under 16 years old.

Adults, the elderly and children aged 16 years and over:

Day time: 2 red / yellow Day Capsules every 4 - 6 hours, up to 3 times a day.

Night time: 2 dark blue / light blue Night Capsules to be taken at night.

Leave at least 4-6 hours between doses.

Do not take more than 6 Day Capsules and 2 Night Capsules (4 doses) in 24 hours.

Do not take for more than 3 days, unless advised by your doctor.

If symptoms persist or worsen, talk to your doctor.

Note: Does not contain a sleep aid.

Warnings

This medicine is not recommended for children under 16 years old.

Do not take with any other paracetamol containing products.  Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not exceed the stated dose.

Does not contain a sleep aid.

Do not use the capsules after the date shown on the pack.

If symptoms persist consult your doctor or pharmacist.

Keep out of the reach and sight of children.

Always read the label.
Ingredients

The active ingredients in Benylin Cold & Flu Day & Night Max Strength Capsules are:

Day capsule: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Night capsule: Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Other ingredients are:

Day Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127).

Night Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), erythrosine (E127) and indigo carmine (E132).

You may also like